Volume 8 (2018)  

1.  Dynamics of a diffusive Leslie-Gower predator-prey model with nonlinear prey harvesting  Full text (PDF)

R. Sivasamy, K. Sathiyanathan

Pages: 1-20

Abstract:  This paper considers a modified Leslie-Gower predator-prey model with Crowley-Martin functional response and nonlinear prey harvesting strategy subject to the no-flux boundary conditions. To understand the dynamics of the considered system, we derive sufficient conditions for permanence analysis, local stability, global stability and Hopf bifurcation of interior equilibrium point. Further we also investigate the existence and non-existence of non-constant positive steady state solutions. Finally numerical simulations are performed to verify the proposed theoretical results.